# SDR A6WA200740383

- Difficulty date: July 9, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 12,446 hours, 11,123 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

110612 MWC NR 53 CREW ESCAPE HATCH FAILED FUNCTIONAL TEST, ADJUSTMENT TO BE CARRIED OUT IAW AMM 52-22-00-820-801.  CREW ESCAPE HATCH RIGGED IAW AMM 52-22-00-820-801.  CREW ESCAPE HATCH RIGGED IAW AMM 52-22-00-820-002.  (K)
